Doxylamine is an antihistamine that blocks Histamine (H1) receptor. It affects the vestibular system & decreases the stimulation of the vomiting center. Its muscarinic receptor inhibition may also play a role in antihistamine antiemetic activity. Pyridoxine (vitamin B6) is a vitamin which is used to prevent nausea and vomiting due to its antiemetic properties.
Dicliz Plus 20 Tablet: Each film coated extended release tablet contains Doxylamine Succinate USP 20 mg & Pyridoxine Hydrochloride BP 20 mg.
Nausea and vomiting of pregnacy.
Take one tablet daily before bedtime in an empty stomach. If symptoms are not adequately controlled, the dose can be increased to two tablets daily (one in the morning and one at bedtime).
This combination is contraindicated in women with known hypersensitivity to doxylamine succinate, other ethanolamine derivative antihistamines, pyridoxine hydrochloride, Monoamine oxidase (MAO) inhibitors or any inactive ingredient in the formulation.
This combination may cause somnolence due to the anticholinergic properties of doxylamine succinate, an antihistamine. Women should avoid engaging in activities requiring complete mental alertness, such as driving or operating heavy machinery. Use of this drug is not recommended if a woman is concurrently using central nervous system (CNS) depressants including alcohol.
The most common side effect may include somnolence.
Use of this drug is contraindicated in women who are taking monoamine oxidase inhibitors (MAOIs), which prolong and intensify the anticholinergic (drying) effects of antihistamines. Concurrent use of alcohol and other CNS depressants (such as sedative hypnotics and tranquilizers) with this combination is not recommended.
Use in pregnancy: Pregnancy Category A. Both Doxylamine and Pyridoxine are pregnancy category A drugs. Therefore, Dicliz Plus 20 can be given to pregnant women safely.
Use in nursing mothers: Both Doxylamine and Pyridoxine are excreted into breast milk. Therefore, caution should be exercised while breast feeding.
Dicliz Plus 20 Tablet: Each box contains 30 tablets in alu-alu blister pack.
Aristopharma Ltd. is one of the top 10 pharmaceutical companies in Bangladesh. The company started its journey in 1986 with the honest promise to provide quality medicines at affordable prices to the countrymen.
© 2023. Aristopharma Ltd. All rights reserved.